Inventiones mathematicae

, Volume 72, Issue 3, pp 359–362 | Cite as

Automorphisms of representation finite algebras

  • R. Martínez-Villa
  • J. A. de la Peña
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Auslander, M., Reiten, I.: Representation theory of Artin Algebras IV Comm. in Algebra, 5, (5) (1977) 443–518Google Scholar
  2. 2.
    Bongartz, K., Gabriel, P.: Covering spaces in representation theory. Invent. Math.65, 331–378 (1982)Google Scholar
  3. 3.
    Gabriel, P.: The universal cover of a representation-finite algebra. Representations of Algebras. Lecture Notes, Vol. 903, pp. 68–105. Berlin-Heidelberg-New York: Springer 1981Google Scholar
  4. 4.
    Green, E.L.: Graded Artin algebras. Preprint (1980)Google Scholar
  5. 5.
    Martínez, R., de la Peña, J.A.: The universal cover of a quiver with relations. Preprint (1982)Google Scholar
  6. 6.
    Riedtmann, Ch.: Algebren. Darstellungsköcher, Überlagerungen und zurück. Comm. Math. Helv.55, 199–224 (1980)Google Scholar
  7. 7.
    Riedtmann, Ch.: Representation finite selfinjective algebras of type. An. in Representation Theory II. Lecture Notes, Vol. 832, pp. 449–520. Berlin-Heidelberg-New York: Springer 1980Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • R. Martínez-Villa
    • 1
  • J. A. de la Peña
    • 1
  1. 1.Instituto de Matematicas U.N.A.M.Ciudad Universitaria, Delegàción CoyoácanMéxicoMexico

Personalised recommendations